# SDR AALA20130916007

- Difficulty date: September 16, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 41,238 hours, 19,877 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED PRESSURIZATION PROBLEMS DURING CLIMB-OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH CABIN PRESSURE CONTROLLERS &  PRESSURIZATION CONTROL PANEL MPN 130590-5.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
